Calabi-yau connections with torsion on toric bundles

D. Grantcharov San Jos´e State University G. Grantcharov Florida International University Y.S. Poon University of California at Riverside

Differential Geometry mathscidoc:1609.10047

Journal of Differential Geometry, 78, (1), 13-32, 2008
We find sufficient conditions for principal toric bundles over compact K¨ahler manifolds to admit Calabi-Yau connections with torsion, as well as conditions to admit strong K¨ahler connections with torsion. With the aid of a topological classification, we construct such geometry on (k−1)(S2×S4)#k(S3×S3) for all k ≥ 1.
No keywords uploaded!
[ Download ] [ 2016-09-09 10:33:50 uploaded by admin ] [ 657 downloads ] [ 0 comments ]
@inproceedings{d.2008calabi-yau,
  title={CALABI-YAU CONNECTIONS WITH TORSION ON TORIC BUNDLES},
  author={D. Grantcharov, G. Grantcharov, and Y.S. Poon},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909103350206551704},
  booktitle={Journal of Differential Geometry},
  volume={78},
  number={1},
  pages={13-32},
  year={2008},
}
D. Grantcharov, G. Grantcharov, and Y.S. Poon. CALABI-YAU CONNECTIONS WITH TORSION ON TORIC BUNDLES. 2008. Vol. 78. In Journal of Differential Geometry. pp.13-32. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909103350206551704.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved